# SDR COMA0660624

- Difficulty date: November 11, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 26,710 hours, 23,639 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 421
- Condition: Faulty
- Location: Mlg
- Part time: 27,264 hours, 24,198 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5247 - UPON SELECTING GEAR DOWN RECEIVED GEAR DISAGREE WARNING.  REMOVED AND REPLACED MLG PRIORITY VALVE.
